# SDR CA151028001

- Difficulty date: October 26, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Moravn Z242L
- Aircraft time: 14,311 hours
- Engine: Lyc AEIO360A1B6
- System (JASC): 7414 · Magneto/Distributor
- Part: Gear
- Condition: Loose
- Location: Magneto
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) LOOSE DISTRIBUTOR GEAR CONTACT FINGER CAUSED DEAD MAGNETO.
